# SDR SWAA2021051942289

- Difficulty date: January 14, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 45,660 hours, 27,383 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Eng Link Case
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE START DUCT SUPPORT LINK CASE SUPPORT BRACKET FORWARD OF STARTER CRACKED / REMOVED AND REPLACED RIGHT ENGINE START DUCT SUPPORT LINK CASE SUPPORT BRACKET FORWARD OF STARTER IN REF TO PPBU 71-00-02
